✨ New Arrivals Just Dropped!Explore
Claritin Allergy Medicine for Adults, 24-Hour Non-Drowsy Loratadine 10mg Pills, Antihistamine, 30 Tablets + 1ct On-The-Go Relief
HomeStore

Claritin Allergy Medicine for Adults, 24-Hour Non-Drowsy Loratadine 10mg Pills, Antihistamine, 30 Tablets + 1ct On-The-Go Relief

Claritin Allergy Medicine for Adults, 24-Hour Non-Drowsy Loratadine 10mg Pills, Antihistamine, 30 Tablets + 1ct On-The-Go Relief

Brand: Claritin

Color: White

Features:

  • 31 DAYS OF 24 HOUR NON-DROWSY ALLERGY RELIEF: Claritin contains 10 milligrams of loratadine per tablet, that blocks the effects of histamines in the body; pack includes 1ct travel pack for on-the-go allergy relief
  • POWERFUL, 24 HOUR INDOOR AND OUTDOOR ALLERGY PILLS: Relief of your worst allergy symptoms including sneezing, runny nose, itchy watery eyes, and itchy throat or nose
  • NO PRESCRIPTION NEEDED: Find relief of allergy symptoms triggered by over 200 indoor and outdoor allergens from pets, pollen, dust and mold*
  • TRUSTED BRAND: #1 doctor recommended non-drowsy oral OTC allergy brand
  • INDICATED FOR AGES 6 YEARS AND OLDER: Prescription strength, allergy relief that lasts all-day
  • HSA/FSA ELIGIBLE: Check your plan for coverage
  • *Claritin is an antihistamine so it hinders the cascade triggered by allergens

Binding: Health and Beauty

Details: Claritin tablets provide powerful, 24-hour, non-drowsy relief of your worst indoor and outdoor allergy symptoms, including sneezing, runny nose, itchy/watery eyes and itchy throat/nose. Claritin provides relief of symptoms that can be triggered by over 200 different allergens. Claritin is an antihistamine, so it hinders the cascade triggered by allergens. For adults and children ages 6+. One tablet contains 10 mg of loratadine. Covered by the Bayer HealthCare – Consumer Health 60-Day Satisfaction Guarantee.

EAN: 0041100603456

Package Dimensions: 6.3 x 3.5 x 2.0 inches

$7.70

Original: $25.66

-70%
Claritin Allergy Medicine for Adults, 24-Hour Non-Drowsy Loratadine 10mg Pills, Antihistamine, 30 Tablets + 1ct On-The-Go Relief

$25.66

$7.70

More Images

Claritin Allergy Medicine for Adults, 24-Hour Non-Drowsy Loratadine 10mg Pills, Antihistamine, 30 Tablets + 1ct On-The-Go Relief - Image 2
Claritin Allergy Medicine for Adults, 24-Hour Non-Drowsy Loratadine 10mg Pills, Antihistamine, 30 Tablets + 1ct On-The-Go Relief - Image 3
Claritin Allergy Medicine for Adults, 24-Hour Non-Drowsy Loratadine 10mg Pills, Antihistamine, 30 Tablets + 1ct On-The-Go Relief - Image 4
Claritin Allergy Medicine for Adults, 24-Hour Non-Drowsy Loratadine 10mg Pills, Antihistamine, 30 Tablets + 1ct On-The-Go Relief - Image 5
Claritin Allergy Medicine for Adults, 24-Hour Non-Drowsy Loratadine 10mg Pills, Antihistamine, 30 Tablets + 1ct On-The-Go Relief - Image 6
Claritin Allergy Medicine for Adults, 24-Hour Non-Drowsy Loratadine 10mg Pills, Antihistamine, 30 Tablets + 1ct On-The-Go Relief - Image 7
Claritin Allergy Medicine for Adults, 24-Hour Non-Drowsy Loratadine 10mg Pills, Antihistamine, 30 Tablets + 1ct On-The-Go Relief - Image 8

Claritin Allergy Medicine for Adults, 24-Hour Non-Drowsy Loratadine 10mg Pills, Antihistamine, 30 Tablets + 1ct On-The-Go Relief

Brand: Claritin

Color: White

Features:

  • 31 DAYS OF 24 HOUR NON-DROWSY ALLERGY RELIEF: Claritin contains 10 milligrams of loratadine per tablet, that blocks the effects of histamines in the body; pack includes 1ct travel pack for on-the-go allergy relief
  • POWERFUL, 24 HOUR INDOOR AND OUTDOOR ALLERGY PILLS: Relief of your worst allergy symptoms including sneezing, runny nose, itchy watery eyes, and itchy throat or nose
  • NO PRESCRIPTION NEEDED: Find relief of allergy symptoms triggered by over 200 indoor and outdoor allergens from pets, pollen, dust and mold*
  • TRUSTED BRAND: #1 doctor recommended non-drowsy oral OTC allergy brand
  • INDICATED FOR AGES 6 YEARS AND OLDER: Prescription strength, allergy relief that lasts all-day
  • HSA/FSA ELIGIBLE: Check your plan for coverage
  • *Claritin is an antihistamine so it hinders the cascade triggered by allergens

Binding: Health and Beauty

Details: Claritin tablets provide powerful, 24-hour, non-drowsy relief of your worst indoor and outdoor allergy symptoms, including sneezing, runny nose, itchy/watery eyes and itchy throat/nose. Claritin provides relief of symptoms that can be triggered by over 200 different allergens. Claritin is an antihistamine, so it hinders the cascade triggered by allergens. For adults and children ages 6+. One tablet contains 10 mg of loratadine. Covered by the Bayer HealthCare – Consumer Health 60-Day Satisfaction Guarantee.

EAN: 0041100603456

Package Dimensions: 6.3 x 3.5 x 2.0 inches

Product Information

Shipping & Returns

Description

Brand: Claritin

Color: White

Features:

  • 31 DAYS OF 24 HOUR NON-DROWSY ALLERGY RELIEF: Claritin contains 10 milligrams of loratadine per tablet, that blocks the effects of histamines in the body; pack includes 1ct travel pack for on-the-go allergy relief
  • POWERFUL, 24 HOUR INDOOR AND OUTDOOR ALLERGY PILLS: Relief of your worst allergy symptoms including sneezing, runny nose, itchy watery eyes, and itchy throat or nose
  • NO PRESCRIPTION NEEDED: Find relief of allergy symptoms triggered by over 200 indoor and outdoor allergens from pets, pollen, dust and mold*
  • TRUSTED BRAND: #1 doctor recommended non-drowsy oral OTC allergy brand
  • INDICATED FOR AGES 6 YEARS AND OLDER: Prescription strength, allergy relief that lasts all-day
  • HSA/FSA ELIGIBLE: Check your plan for coverage
  • *Claritin is an antihistamine so it hinders the cascade triggered by allergens

Binding: Health and Beauty

Details: Claritin tablets provide powerful, 24-hour, non-drowsy relief of your worst indoor and outdoor allergy symptoms, including sneezing, runny nose, itchy/watery eyes and itchy throat/nose. Claritin provides relief of symptoms that can be triggered by over 200 different allergens. Claritin is an antihistamine, so it hinders the cascade triggered by allergens. For adults and children ages 6+. One tablet contains 10 mg of loratadine. Covered by the Bayer HealthCare – Consumer Health 60-Day Satisfaction Guarantee.

EAN: 0041100603456

Package Dimensions: 6.3 x 3.5 x 2.0 inches